Solution by Riemann's method of the Goursat problem for certain hyperbolic equations with variable operator coefficients
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1982), pp. 76-79
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_12_a15,
author = {Kh. G. Umarov},
title = {Solution by {Riemann's} method of the {Goursat} problem for certain hyperbolic equations with variable operator coefficients},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {76--79},
year = {1982},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_12_a15/}
}
TY - JOUR AU - Kh. G. Umarov TI - Solution by Riemann's method of the Goursat problem for certain hyperbolic equations with variable operator coefficients JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1982 SP - 76 EP - 79 IS - 12 UR - http://geodesic.mathdoc.fr/item/IVM_1982_12_a15/ LA - ru ID - IVM_1982_12_a15 ER -
%0 Journal Article %A Kh. G. Umarov %T Solution by Riemann's method of the Goursat problem for certain hyperbolic equations with variable operator coefficients %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1982 %P 76-79 %N 12 %U http://geodesic.mathdoc.fr/item/IVM_1982_12_a15/ %G ru %F IVM_1982_12_a15
Kh. G. Umarov. Solution by Riemann's method of the Goursat problem for certain hyperbolic equations with variable operator coefficients. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1982), pp. 76-79. http://geodesic.mathdoc.fr/item/IVM_1982_12_a15/